Journal of Biomathematics

Items 1-5 of 20
«Preious | of 4 | Next»
1

Spatial Pattern Analysis of Spread for the Rice Water Weevil in Zhejiang and Fujian Provinces, East China

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 03,2005, Pages 257-263, Dol:

2

Stability of Ratio-Dependent Delayed Predator-Prey System with Density Regulation

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 03,2005, Pages 264-272, Dol:

3

A Statistical Method for Mapping QTL Linked with Segregation-Distorting Locus

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 03,2005, Pages 273-278, Dol:

4

A New Multiple Sequence Alignment Algorithm

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 03,2005, Pages 279-285, Dol:

5

Stability Analysis for some Epidemic Models with Nonlinear Infectious Force

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 03,2005, Pages 286-296, Dol:

Items 1-5 of 20
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn